MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

ST PAUL DELTEC GRIPPER PLUS NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 21-2770-24
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No information has been provided to date.No lot number was provided; therefore, device history record review could not be completed.A product sample was received for evaluation.Visual and functional testing were performed.The sample was tested with a syringe to replicate the failure mode.Occlusion was detected.Unable to determine the root cause of the reported issue.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that when performing a flushing at a pre-use check, the customer found an occlusion in the product's tube line.No patient injury was reported.

Brand Name
DELTEC GRIPPER PLUS NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
4-1-5, izumi-chuo, izumi-ku,
minneapolis, MN 55442
MDR Report Key15405439
Report Number3012307300-2022-18773
Device Sequence Number5894839
Product Code FMI
UDI-Device Identifier10610586025631
UDI-Public10610586025631
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number21-2770-24
Device Catalogue Number21-2770-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Initial Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown